# SDR ASAA2019032428747

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,456 hours, 6,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, MCDU NR 2 SCREEN BLANKED, THEN MCDU "CALL, FAIL, MSG, OFST, EXEC "LIGHTS ILLUMINATED. AFTER APPROXIMATELY ONE MINUTE, MCDU NR 2 RESUMED NORMAL OPS. DURING EVENT, "FMC RST" LIGHT AND ND "MAP FLAG" & "VTK FLAG" DID NOT ILLUMINATE. "SINGLE FMC OPS" WAS NOT ANNOUNCED. NO FMC INFO WAS LOST. GROUNDED - YES. FOUND MCDU NR 2 OPERATING NORMALLY ACCOMPLISHED FIM 34-61 TASK 801, CDU-R-B, INFLT FAULT FLIGHT 1. INTERMITTENT FAULT, OK FOR SERVICE.
